# SDR NSVA200600195

- Difficulty date: November 1, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,810 hours, 34,862 cycles
- System (JASC): 2610 · Detection System
- Part: Handle
- Condition: No Test
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FIRE DETECTOR SYSTEM FIRE PULL HANDLE DOES NOT ILLUMINATE DURING TEST.  EXERCISED PULL HANDLE NUMEROUS TIMES.  OPS CHECK NORMAL IAW 26-10-01-101.
